DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/12686

Title: Young's modulus and Poisson's ratio of an n-phase composite body reinforced with inclined inclusions
Authors: SHARMA, R
PARIHAR, KS
Issue Date: 1997
Publisher: TECHNOMIC PUBL CO INC
Citation: JOURNAL OF REINFORCED PLASTICS AND COMPOSITES, 16(2), 167-181
Abstract: An analysis for the distribution of stresses and strains in an n-phase composite body reinforced with different, discontinuous and inclined inclusions is presented. From this analysis the expressions for the Young's modulus and Poisson's ratio for a composite reinforced with inclined inclusions are obtained. The mixture is assumed to be homogeneous on a macroscopic scale but not necessarily isotropic. However, the phases themselves are assumed to be isotropic and homogeneous. The expressions for Young's modulus and Poisson's ratio derived here include as special cases the corresponding expressions for the problem in which the inclusions are in longitudinal direction studied earlier in the literature.
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/12686
http://hdl.handle.net/10054/12686
ISSN: 0731-6844
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback